# SDR SWAA2022030939946

- Difficulty date: May 8, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 60,456 hours, 35,456 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD BRACKET CRACKED BL0-0 STA 727 AT LOWER AREA MKD DOT 60-097 / REMOVED AND REPLACED BRACKET AT AFT CARGO COMPARMENT; FWD BULKHEAD AT BLO; STA 727 PER REF 737-700 S.R.M 51-40-02-0G-0 AND IPC 53-11-01-26A
